Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Spectral properties of some positive operators in a Banach space with the decomposition property


Author: Nazar H. Abdelaziz
Journal: Proc. Amer. Math. Soc. 48 (1975), 344-350
DOI: https://doi.org/10.1090/S0002-9939-1975-0358426-6
MathSciNet review: 0358426
Full-text PDF Free Access

Abstract | References | Additional Information

Abstract: This paper presents further generalizations of some results due to Perron and Frobenius concerning the peripheral spectrum of finite matrices with nonnegative entries.


References [Enhancements On Off] (What's this?)


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1975-0358426-6
Keywords: The decomposition property, ordered space, positive cone, positive linear operator, peripheral spectrum
Article copyright: © Copyright 1975 American Mathematical Society